# SDR HNA2008F00022

- Difficulty date: July 4, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Part serial: 42017
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ABOVE AIRSTAIR DOOR INOPERATIVE.  ALSO, LT FWD EXTERIOR EMERGENCY LIGHT OUT.  REMOVED AND REPLACED 3351PS1, CHECK GOOD BY OBSERVING LIGHT ILLUMINATE.  (K)
